# SDR AU510001513

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2210 · Autopilot System
- Part: Trim Switch
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TRIM SWITCH FAULTY.
